MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 130710000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Left shoulder revision - removed all implants due to infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MODULAR HUM STEM D10 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9314929
Report Number1818910-2019-115878
Device Sequence Number19323210
Product Code KWS
UDI-Device Identifier10603295027126
UDI-Public10603295027126
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130710000
Device Lot Number5343346
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight63